Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 5, Pages 609–614 (Mi mz9945)  

A modification of the uniqueness criterion for the solution of the Watson problem for a half-plane

G. V. Badalyan

Erevan State University

Abstract: It is proved that a known theorem yielding the solution of the Watson problem for a half-plane in terms of the Ostrovskii function remains valid if the Ostrovskii function $T(r)=\sup\limits_{n\geqslant0}r^n/m_n$ is replaced by the function $\widetilde{T}(r)=\sup\limits_{r\geqslant x>0}r^x/m(x)$, where for $x\in[n, n+1)$ the function $m(x)=m_n$, or by the function $T^*(r)=\sup\limits_{r\geqslant n\geqslant0}r^n/m_n$.

Full text: PDF file (474 kB)

English version:
Mathematical Notes, 1973, 14:5, 909–912

Bibliographic databases:

UDC: 517.5
Received: 12.05.1971

Citation: G. V. Badalyan, “A modification of the uniqueness criterion for the solution of the Watson problem for a half-plane”, Mat. Zametki, 14:5 (1973), 609–614; Math. Notes, 14:5 (1973), 909–912

Citation in format AMSBIB
\Bibitem{Bad73}
\by G.~V.~Badalyan
\paper A modification of the uniqueness criterion for the solution of the Watson problem for a half-plane
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 5
\pages 609--614
\mathnet{http://mi.mathnet.ru/mz9945}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330468}
\zmath{https://zbmath.org/?q=an:0282.30031}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 5
\pages 909--912
\crossref{https://doi.org/10.1007/BF01462248}


Linking options:
  • http://mi.mathnet.ru/eng/mz9945
  • http://mi.mathnet.ru/eng/mz/v14/i5/p609

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:84
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021